Mathematical Research Letters

Volume 9 (2002)

Number 6

Polynomial representatives of Schubert classes in $QH^*(G/B)$

Pages: 757 – 769



Augustin-Liviu Mare (University of Toronto)


We show how the quantum Chevalley formula for $G/B$, as stated by Peterson and proved rigorously by Fulton and Woodward, combined with ideas of Fomin, S.I. Gelfand, and Postnikov, leads to a formula which describes polynomial representatives of the Schubert cohomology classes in the canonical presentation of $QH^*(G/B)$ in terms of generators and relations. We generalize in this way results of \cite{FGP}.

Full Text (PDF format)